# SDR AALA20071537

- Difficulty date: August 14, 2007
- Submitted: September 4, 2007
- Operation: Air carrier
- Aircraft: N787AL
- Make and model: Boeing 777223
- Aircraft serial: 30010
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY LIGHT AT SEAT ROW 11 INOPERATIVE.  SECURED LOOSE CONNECTOR FOR EMERGENCY LIGHT AT SEAT ROW 11.  SYSTEM GROUND CHECKED NORMAL OPERATION.
